MAUDE Adverse Event Report: MAKO SURGICAL CORP. UNIVERSAL DRIVER-ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. UNIVERSAL DRIVER-ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112340
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
While impacting the tibial checkpoint on the femur for a mako tha, a piece broke off from the tip that grabs the checkpoint.Case type: tha.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: -customer reported that while impacting the tibial checkpoint on the femur for a mako tha, a piece broke off from the tip that grabs the checkpoint.Device evaluation and results: -device evaluation was not performed and the universal driver, assembly event was not confirmed.Device history review: -review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 05-23-16 with no reported discrepancies.Complaint history review: -based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the universal driver assembly.There has been 3 other events for the referenced lot number.Prs # (b)(4) - were found to be from the same lot as the part in this complaint.The parts from these prs displayed a similar failure.Conclusions: -no product inspection could be completed due to the product not being returned.Corrective action/preventive action: -as the event did not involve a manufacturing related product problem indicating a non-conformity, adverse trend, or unanticipated hazard, no corrective action is required at this time.

Brand Name
UNIVERSAL DRIVER-ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8547683
Report Number3005985723-2019-00316
Device Sequence Number400072
Product Code OLO
UDI-Device Identifier00848486017460
UDI-Public00848486017460
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112340
Device Lot Number06131015
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;